Alert archive / Nebraska / Frost Advisories in 2017
Frost Advisory 2, NWS Hastings, NE
NWS Hastings, NE issued this frost advisory at Apr 26, 2017, 3:43 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 27, 2017, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2017, 3:43 AM CDT (08:43 UTC)
- In effect from
- Apr 27, 2017, 12:00 AM CDT
- Expired
- Apr 27, 2017, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
595 WWUS73 KGID 260843 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 343 AM CDT Wed Apr 26 2017 ...Patchy to Widespread Frost Expected Across Much of The Area Early Thursday Morning... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 261700- /O.NEW.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 343 AM CDT Wed Apr 26 2017 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... The National Weather Service in Hastings has issued a Frost Advisory, which is in effect from midnight tonight to 9 AM CDT Thursday. * TEMPERATURES...Overnight low temperatures falling between 30 and 35 degrees in most areas, with some places mainly north of Nebraska Highway 92 perhaps into the upper 20s. However, a widespread hard freeze is not anticipated. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Despite the cold temperatures, it is possible some areas may not see much frost, especially in southern and western counties which could be more prone to clouds increasing from the west. Overall, the most favored area for widespread frost appears to focus north of a line from Kearney to Geneva Nebraska. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Pfannkuch
5 follow-up statements
570 WWUS73 KGID 261714 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 1214 PM CDT Wed Apr 26 2017 ...Patchy to Widespread Frost Expected Across Much of The Area Early Thursday Morning... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 270115- /O.CON.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 1214 PM CDT Wed Apr 26 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURES...Overnight low temperatures falling between 30 and 35 degrees in most areas, with some places mainly north of Nebraska Highway 92 perhaps into the upper 20s. However, a widespread hard freeze is not anticipated. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Despite the cold temperatures, it is possible some areas may not see much frost, especially in southern and western counties which could be more prone to clouds increasing from the west. Overall, the most favored area for widespread frost appears to focus north of a line from Kearney to Geneva Nebraska. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
882 WWUS73 KGID 270007 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 707 PM CDT Wed Apr 26 2017 ...Patchy to Widespread Frost Expected Across Much of The Area Early Thursday Morning... NEZ039>041-046>049-270815- /O.UPG.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/ /O.NEW.KGID.FZ.W.0002.170427T0500Z-170427T1400Z/ Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk 707 PM CDT Wed Apr 26 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... The National Weather Service in Hastings has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Thursday. The Frost Advisory is no longer in effect. * TEMPERATURES...Overnight low temperatures will likely fall into the 27 to 29 degree range resulting in a hard freeze especially for areas along and north of Highway 92. * Impacts...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Low temperatures may fall as low as the mid 20s or be as warm as the low 30s depending on the arrival time of some mid level clouds that should show up around daybreak. Confidence in widespread frost across the warned area is high. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-270815- /O.CON.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall- Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas- Harlan-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 707 PM CDT Wed Apr 26 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURES...Overnight low temperatures will fall to between 29 and 35 degrees in most areas from around Interstate 80 south into north central Kansas. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Despite the cold temperatures, it is possible some areas may not see much frost, especially in southwestern counties which could be more prone to clouds increasing from the west towards dawn. Overall, the most favored area for widespread frost appears to focus northeast of a line from Kearney to Hebron Nebraska. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ WESELY
034 WWUS73 KGID 270329 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 1029 PM CDT Wed Apr 26 2017 ...Patchy to Widespread Frost Expected Across Much of The Area Early Thursday Morning... NEZ039>041-046>049-271400- /O.CON.KGID.FZ.W.0002.170427T0500Z-170427T1400Z/ Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk 1029 PM CDT Wed Apr 26 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * TEMPERATURES...Overnight low temperatures will likely fall into the 25 to 29 degree range resulting in a hard freeze especially for areas along and north of Highway 92. * Impacts...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Low temperatures may fall as low as the mid 20s or be as warm as the low 30s depending on the arrival time of some mid level clouds that should show up around daybreak. Confidence in widespread frost across the warned area is high. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-271400- /O.CON.KGID.FR.Y.0002.170427T0500Z-170427T1400Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall- Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas- Harlan-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 1029 PM CDT Wed Apr 26 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * TEMPERATURES...Overnight low temperatures will fall to between 28 and 35 degrees in most areas from around Interstate 80 south into north central Kansas. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. * UNCERTAINTY...Despite the cold temperatures, it is possible some areas may not see much frost, especially in southwestern counties which could be more prone to clouds increasing from the west towards dawn. Overall, the most favored area for widespread frost appears to focus northeast of a line from Kearney to Hebron Nebraska. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
374 WWUS73 KGID 271055 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 555 AM CDT Thu Apr 27 2017 NEZ039>041-046>049-271400- /O.CON.KGID.FZ.W.0002.000000T0000Z-170427T1400Z/ Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk 555 AM CDT Thu Apr 27 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...Low temperatures this morning in the 25 to 29 degree range will continue, resulting in a hard freeze especially for areas along and north of Highway 92. * Impacts...Sensitive outdoor vegetation may be damaged or killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-271400- /O.CON.KGID.FR.Y.0002.000000T0000Z-170427T1400Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall- Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas- Harlan-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 555 AM CDT Thu Apr 27 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...Low temperatures this morning between 27 and 32 degrees will continue across areas from around Interstate 80 south into north central Kansas. * IMPACTS...Sensitive outdoor vegetation may be damaged or killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
768 WWUS73 KGID 271350 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 850 AM CDT Thu Apr 27 2017 NEZ039>041-046>049-271500- /O.EXP.KGID.FZ.W.0002.000000T0000Z-170427T1400Z/ Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, and Polk 850 AM CDT Thu Apr 27 2017 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed to above freezing and the freeze warning will be allowed to expire. $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-271500- /O.EXP.KGID.FR.Y.0002.000000T0000Z-170427T1400Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Dawson-Buffalo-Hall- Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas- Harlan-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 850 AM CDT Thu Apr 27 2017 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed to the mid to upper 30s. The frost advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at Apr 26, 1:05 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 26, 1:05 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Hastings NE 105 AM CDT Wed Apr 26 2017 .SHORT TERM...(This evening through Wednesday) Issued at 246 PM CDT Tue Apr 25 2017 Most of the showers from this morning have moved out of the forecast area this afternoon. Satellite and observations have low clouds across the area. Temperatures have been fairly stagnant across the area. For the remainder of the afternoon, the models have had some redevelopment in precipitation during the afternoon. The HRRR actually has precipitation across the far north already, but the precipitation is moving out rather than developing. Have lowered PoPs for this afternoon and may have to lower them some more yet. With the concern for PoPs this afternoon, that also extends into the evening hours. Without precipitation developing this afternoon, there may not be much of any this evening either. The only exception would be in the Kansas counties later tonight. That area may see some precipitation from the storms to the south. Models are consistent in moving precipitation out of the area late tonight and lingering clouds across the area through the night. On Wednesday, a surface high pressure ridge moves into the forecast area. This should bring some sunshine to much of the area during the day. Temperatures will be warmer on Wednesday, but the east may have a harder time to warm with less sunshine. .LONG TERM...(Wednesday night through Tuesday) Issued at 246 PM CDT Tue Apr 25 2017 There are several periods of interest during this period. There is a frost/freeze potential Wednesday night, potential for precipitation Thursday through Sunday night, with a couple nights where there could be a few snowflakes mixed in. Wednesday night the surface high pressure ridge continues to move through the area. By Thursday morning, the ridge is centered in the eastern part of the forecast area. A couple of concerns with this particular set up. It is fairly safe to say that temperatures will be quite cold, within a few degrees either side of freezing. The winds will be light and skies will be mostly clear during the evening. Then, there becomes a potential problem with the frost/freeze aspect and even the temperatures could come into question. Models are starting to bring some clouds into the west. The GFS even has a little precipitation moving into the west Thursday morning. The NAM has some warm advection in the west as well. If that is the case, the temperatures may not be as cold as forecast, especially in the west. As the upper level wave moves into the area Thursday, precipitation will spread across the area. The best chances for precipitation will be Thursday night into Friday. Friday night into Saturday, the upper low digs further to the south across the Rockies. There are still a few waves that come through the area and keep some chances for precipitation across the area. Friday night into Saturday morning will be another cool night and there could be a little snow mixed in with the rain in the far northwest. The low moves into the southern plains Saturday night and the colder air is pulled into the forecast area. Temperatures are not very cold, but there is colder air aloft and there will be some snow mixed in for much of the forecast area and the far northwest could see some all snow for a time late Saturday night into Sunday morning. The upper low takes a track toward the north northeast on Sunday and Sunday night. The chance for rain continues Sunday and finally comes to an end Sunday evening. There will be a quick break from late Sunday night mostly through Monday night. There may be a few showers Monday afternoon in the far north, but most of the time should be dry. The next upper level wave will move in Tuesday and there is a chance for some showers Tuesday afternoon. Temperatures Monday and Tuesday should rebound back towards normal for this time of year. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Wednesday night) Issued at 105 AM CDT Wed Apr 26 2017 General overview: MVFR ceilings will continue to dominate roughly the first half of the period before lifting/dissipating to VFR levels. Winds will remain quite breezy from the north-northwest through today before easing up markedly this evening. Now some more element-specific details for those interested: Ceiling: While confidence is pretty high that roughly these first 12 hours should remain dominated by MVFR, as usual there are some question marks regarding exactly when ceilings will lift to VFR and/or scatter out, with some guidance suggesting as early as around 15Z at KEAR and others stubbornly holding on to MVFR well into the afternoon. So, as a current middle ground best-guess have aimed for VFR arriving at KEAR at 17Z and KGRI at 19Z. Even if it is a bit delayed from this, confidence is pretty high in considerable clearing by early evening. Surface winds: Breezy north-northwest winds with sustained speeds generally 15-20kt and gusts 20-25kt will hold firm through late afternoon before markedly declining under 10kt late in the period. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...JCB LONG TERM...JCB AVIATION...Pfannkuch
Hazardous weather outlook, Apr 25, 2:54 PM CDT, 12 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 254 PM CDT Tue Apr 25 2017 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 261200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 254 PM CDT Tue Apr 25 2017 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Late Wednesday night into early Thursday morning, frost is expected to develop across most of the local area as temperatures drop to near or slightly below freezing. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More information may be obtained at the following web page: https://www.weather.gov/hastings
Nearby
Frost Advisories in Nebraska, 2017Frost Advisories in Kansas, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.